# SDR AU960631

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690
- Propeller: Hartzl HCB3TN5
- System (JASC): 2120 · Air Distribution System
- Part: Pipe
- Part number: 880276
- Condition: Cracked
- Location: Cabin Pressure C
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCONDITIONING BLEED AIR SYSTEM SUSPECT LEAKING AT CONNECTION - AD/AC/95 HAD BEEN CARRIED OUT TWO MONTHS PREVIOUSLY -INVESTIGATION FOUND THAT BLEED AIR LINE PNO 880276 WAS CRACKED ATTHE BASE OF THE FLARE WHERE IT CONNECTS TO THE VALVE ASSEMBLY PNO880228-1
